# SDR TWRA9569

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606FF
- Make and model: Boeing 747136
- Aircraft serial: 20273
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 1611928
- Condition: Failed
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB-OUT AND PASSING THROUGH 250 KNOTS, LEFT WING GEAR DOOR OPEN AND GEAR LIGHT ILLUMINATED.  UPON LANDING, MAINTENANCE REPLACED THE DOOR ACTUATOR AND DOOR SEQUENCE VALVE.  OPS CHECK OK.  (M)
